# SDR ASAA2019012027875

- Difficulty date: January 20, 2019
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 38,416 hours, 11,629 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Filter
- Condition: Leaking
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ON PUSH RAMP PERSONNEL NOTIFIED PILOT OF OIL DRIPPING FROM APU. GROUNDED - YES. INSPECTED APU, FOUND APU LUBE FILTER HOUSING LEAKING. CLEANED AND RETORQUE APU OIL FILTER, RAN APU VERIFIED NO LEAKS-CHECKED APU OIL QTY. FOUND TO BE FULL REF AMM 49-91-12-4000-802.
